# SDR AALA20150911013

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,173 hours, 21,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF CANT FRAME 1463 LT, ABOUT 10:00 POSITION, WEB SPLICE IS BROKEN & HAS CRACKS AT UPPER INBD CORNER.  INSTALLED FILLER & DOUBLER IAW SRM 53-03-00-001 FIG 38C.
